# SDR 00FDEA00579

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 34,848 hours, 21,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, NR 4 SEAT TRACK FOUND CORRODED BEYOND LIMITS AT BS 580.  REMOVED AND REPLACED FAB PER IAW SRM 53-10-5.
